Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Pause MF?

I am 26 yrs old and unmarried. I have submucousal fibroid, due to which I get heavy bleeding during my periods. I take Pause MF, to bring the flow under control and eventually stop it. I take Pause MF each month for 3- 4 days. Is it harmful to take this every month and what side effects it may cause ?
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, it may cause gastritis or nausea or vomiting. It may cause problems in renal failure patients. Few patients observed allergic reaction or nausea to the drug. So please consult with your gynecologist she will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Pause MF?

Hello, Yes, it may cause gastritis or nausea or vomiting. It may cause problems in renal failure patients. Few patients observed allergic reaction or nausea to the drug. So please consult with your gynecologist she will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist